# SDR SWAA092068

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 40,966 hours, 25,110 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 3041000201
- Condition: Shorted
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW HEAT FAILED IN FLIGHT.  EXPERIENCED FLASH, ELECTRICAL SMELL, NO SMOKE.  FOUND L2 POWER HARNESS BROKEN.  REMOVED AND REPLACED HARNESS PER MM.
